# SDR AWXA9700051

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Carriage Assy
- Part number: 65A648189
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING FLAP SELECT 15 TO 40 DEGREES, THE A/C ROLLED TO THE LEFT WHICH  REQUIRED 7 UNITS OF RT RUDDER TRIM TO LEVEL.  LANDING WAS MADE WITHOUT INCIDENT.  UNITED MAINTENANCE COULD FIND NO OBVIOUS DEFECTS, MADE REQUIRED LOGBOOK ENTRY FOR MAINTENANCE FERRY FLIGHT.  INSPECTED ALL FLIGHT CONTROLS, NO DEFECTS NOTED.  FUNCTION CHECK FLAPS, SLATS AND SPOILERS, FUNCTION CHECK GOOD.  FOUND AILERON, TRIM L-WING DOWN, NO OTHER FAULTS.  CHECKED FLAP TRACKS, TOGGLERS AND ROLLERS, NO DEFECTS NOTED.  CHECKED LE ACTUATORS AND SUPPORTS, NO DEFECTS NOTED.  REMOVED AND REPLACED SPINDLE BEARING AND HOUSING.
